MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number REGULAR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Abdominal Pain (1685); Fever (1858); Nausea (1970); Vomiting (2144); Foreign Body In Patient (2687)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.H3 other text : not returned to manufacture.
 
Event or Problem Description
Consumer reported she wore a tampon for 8 hours and upon removal on (b)(6) 2024, the string separated from the pledget.She attempted to remove the pledget and a piece of pledget broke off and remained inside of her.She was unable to remove the remaining piece and on the same day, (b)(6) 2024, she went to the emergency room for removal.The consumer reported experiencing a fever, abdominal pain, nausea, and vomiting.She reported that the emergency room provider felt that she had the start of tss, prescribed her amoxicillin and administered a dose of amoxicillin in the emergency room.She reports she was instructed to return to the emergency room if her symptoms worsened.As of her reporting on (b)(6) 2024, the consumer still had a fever and some abdominal cramping, but was unsure if it was related to her period.Multiple attempts have been made to obtain further information regarding the consumer¿s use of the product and outcome; however, no further information has been received.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key19228425
Report Number3011109575-2024-00038
Device Sequence Number5665164
Product Code HEB
UDI-Device Identifier00036000515862
UDI-Public00036000515862
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR
Device Lot NumberNN329113B0436
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale